# SDR UIEA2015073000389

- Difficulty date: July 27, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 39,207 hours, 10,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 1890025
- Condition: Worn
- Location: Bs 1590-1689
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR FOUND, WEAR DAMAGE ON MAIN DECK CARGO TRACK AT BS 1590 - 1689, LBL 98.2.  ACCOMPLISHED EI NR T2015A53B - 1811 REV 0.
